# SDR HEEA086932

- Difficulty date: June 3, 2003
- Submitted: June 9, 2003
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 4,168 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 206011728001
- Part serial: TIFS533
- Condition: Worn
- Location: T/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD TRUNNION HAS EXCESSIVE WEAR.
